# SDR DHL9880662C

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Circumferential
- Condition: Corroded
- Location: Bs 1240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT BAGGAGE COMPT RT SIDE FLOOR AREA STA 1240 CORROSION ON CIRCUMFERENTIAL.  FABRICATED REPAIR ANGLE AND STRAP PER SRM 51-1-21 AND EO MMC38N0374.  9 X 1 X 2.25 AT FS 1240 BETWEEN STR 6R.
